MDJunction - People Helping People
 
Ask a Question
01/21/2009 07:26 PM

Does anyone else...

arretta
arretta  
Posts: 141
Member

Recently as the pain has gotten worse, I have found I am not interested in things like I used to. From food which I tend to go from upset stomach to starving and nothing sounds good at all back to upset stomach. Things that I have once craved and was insatiable for no longer interest me in the least. Does anyone else have reactions like this?
Reply

01/21/2009 07:51 PM
arretta
arretta  
Posts: 141
Member

bumping this because I really would like some support telling me that I am not insane.

01/21/2009 07:57 PM
Casty
0hCasty  
Posts: 2917
VIP Member

It could be meds. I have had meds do strange things to my taste buds. Once I had just gotten out of the hospital and I don't remember what meds I was on but, I kid you not, ketchup was spicy!!! Everyone else that was eating it said it was fine. This from a woman who loves spicy I couldn't eat the ketchup. So I'd check that out.

Post edited by: Casty, at: 01/21/2009 19:58


01/21/2009 08:00 PM
Janilee

Nope you are not insane arretta. I go thru the same periods. I just got done with about 4 weeks of being so sick of eating anything. Then comes on the upset stomach because of not eating anything. Then comes the craving for one food only. Sometimes its a viscious (sp) cycle but it is happening and you are not insane. Sometimes I even get sick of drinking water. I can't have pop or any of them red bull things so I get the orange gatorade and have about 4 oz of it. Normal people go thru it too cause my hubby's the same way. I'll ask him what he wants for dinner and he says nothing appeals to him.

01/21/2009 08:06 PM
Iknowpain
Iknowpain  
Posts: 1841
Senior Member

I go through it too and not just with food. When it get in a really bad pain cycle I can get very apathetic where I just don't care about anything. I just want to be left alone and try to sleep. I do it with food a lot more often, but my diet is so limited it is easy to get tired of all my options. Constant pain, I don't have to tell any of you this, wreaks havoc on your entire system. The brain just gets overloaded. You are not insane. Your just one of us lucky fibros Smile

01/21/2009 08:11 PM
arretta
arretta  
Posts: 141
Member

thanks for adding your opinions casty it can not be meds I ran out and do not have money to get more. I ran out back in dec.

01/21/2009 08:20 PM
Iknowpain
Iknowpain  
Posts: 1841
Senior Member

It could be withdraw then. It shows its ugly head in all kinds of strange ways.

01/21/2009 08:25 PM
arretta
arretta  
Posts: 141
Member

hm interesting idea but withdraw still a month later?

01/21/2009 08:34 PM
jenn36
jenn36  
Posts: 899
Member

Arnetta, please excuse the question, could it be from depression? I have blah moments where I am starved and start to eat , then I no longer want it after 2 bites. Or I don't know what to cook for dinner because nothing appeals to me. Sorry I didn't respond sooner. I haven't been onmuch lately. But you definatly are not insane.

Gentle Hugs,

Jenn


01/21/2009 08:37 PM
amommy02
amommy02  
Posts: 1891
Senior Member

Yes. Sometimes it take quite a while for the meds to get out of your system. But I too have times like you've described, and they pass eventually. Here's another idea, it may not be withdrawal, but simply being off your meds. Pain can make your stomach upset and decrease your appetite. Pain pulls your attention away from things, making it harder to find enjoyment in them. There are medication assistance programs to help you get your meds. Have you checked into any?
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved